Measure extension for a piecewise invariant map
Fundamenta Mathematicae, Tome 142 (1993) no. 2, pp. 123-137
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_142_2_123_137,
author = {G. Sherman},
title = {Measure extension for a piecewise invariant map},
journal = {Fundamenta Mathematicae},
pages = {123--137},
year = {1993},
volume = {142},
number = {2},
doi = {10.4064/fm-142-2-123-137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-142-2-123-137/}
}
G. Sherman. Measure extension for a piecewise invariant map. Fundamenta Mathematicae, Tome 142 (1993) no. 2, pp. 123-137. doi: 10.4064/fm-142-2-123-137
Cité par Sources :